# SDR FDEA201709142552

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION AT RT FWD FLANGE LOCATED AT THE UPPER SECTION REAR SPAR CAP OF THE NR 4 BANJO FITTING OF THE VERTICAL STABILIZER, Y=2164 A CRACK WAS FOUND APPROXIMATELY 0.25 INCH LENGTH.  REPAIRED IAW EA 1-5530-T0335558,  PART 1.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
